Discussions By Condition: Urinary conditions

blood in urine and Diarrhoea any connection?

Posted In: Urinary conditions 2 Replies
  • Posted By: maryjane1975
  • December 15, 2006
  • 10:34 PM

i have traces of blood in my urine for which the doctor gave me antibiotics and said its most likely a uti. not long after i started these i started to have diarrhoea. when this got really bad and painful i went back to the doctor and was advised to stop taking the antibiotics. that was monday its friday now and i still have diarrhoea. i wondered if anyone knows if there could be any connection between the two. im really worried but afraid to go back to the doctors in case im just being silly.

thank you in advance of any replys.

Reply Flag this Discussion

2 Replies:

  • Blood in urine + diarrhea can definitely be a problem...there could be something GI going on. I'd go back to your doctor or to a gastroenterologist as soon as you can. If you notice blood in your feces or begin vomiting (AT ALL) then I would go to an ER.
    eleven 55 Replies
    • December 15, 2006
    • 10:53 PM
    • 0
    Flag this Response
  • Blood in urine + diarrhea can definitely be a problem...there could be something GI going on. I'd go back to your doctor or to a gastroenterologist as soon as you can. If you notice blood in your feces or begin vomiting (AT ALL) then I would go to an ER.antibiotics can give you diarrhea
    Anonymous 42789 Replies
    • January 20, 2007
    • 10:05 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.